Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Prescribed dehydroepiandrosterone for endometriosis. Missed period. Negative pregnancy test. Chance of pregnancy?

hi i am dr debarati aged 34 yrs.last period on 13th feb. diagnostic lap done on 15 th feb and diagnosed as stage iv endometriosis .i was on dehydroepiandosterone twice daily for the last 2 months.now i am missing period for 9-10 days.i have done preg color card test with random urine sample at evening on D7-tested negative. i am feeling lethargic.is there any chance of pregnancy and what to do next.
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
Welcome to HCM.

DHEA ( Di HydroEpiAndrosterone) can result in irregular periods interfering with estrogen synthesis.
You need not worry as the day 7 pregnancy test came back negative. But repeat the test after a week ( In case if you dont get periods)
The periods might get delayed by 2-3 weeks due to DHEA. In case you dont get your periods even after 3 weeks , then you better see a gynaec and get progesterone analogues prescribed so that you get your periods back on schedule.

Please get an Ultrasound done as well to rule out any PCOD ( as DHEA can lead to PCOD when used for longer duration and in high dosses).

The lethargy you have been experiencing can be due stress. Please stop worrying and take good diet and rest. You should recover in no time.
Regards
Dr Sai rajesh
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Sairajesh Koonamsetty's  Response
Hi,
Welcome to HCM.

DHEA ( Di HydroEpiAndrosterone) can result in irregular periods interfering with estrogen synthesis.
You need not worry as the day 7 pregnancy test came back negative. But repeat the test after a week ( In case if you dont get periods)
The periods might get delayed by 2-3 weeks due to DHEA. In case you dont get your periods even after 3 weeks , then you better see a gynaec and get progesterone analogues prescribed so that you get your periods back on schedule.

Please get an Ultrasound done as well to rule out any PCOD ( as DHEA can lead to PCOD when used for longer duration and in high dosses).

The lethargy you have been experiencing can be due stress. Please stop worrying and take good diet and rest. You should recover in no time.
Regards
Dr Sai rajesh
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions